# SDR AALA20011540

- Difficulty date: July 16, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT FUSELAGE HAS DENT 1.5 INCHE BY 1.5 INCHE BY .0555 INCH ABOVE LAV SERVICE PANEL WITH POSSIBLE CRACK .8 INCH LONGERON.  CUT OUT DAMAGED AREA OF SKIN, CUT TITANIUM DOUBLER, INSTALLED INTERNAL FINGER DOUBLER PER SRM 53-04 FIG 38.  (M)
